Articles

Cav u and the dual game

B. De Meyer, D. ROSENBERG

Mathematics of Operations Research

août 1999, vol. 24, n°3, pp.619-626

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)


We give an alternative proof of a theorem of Aumann and Maschler that characterizes the limit of the values of finitely repeated games with lack of information on one side as the concavification of the value of the game where none of the players has any information. Our proof is based on Fenchel duality techniques.


JavaScriptSettings